# SDR JJBA2011241279

- Difficulty date: April 7, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 27,838 hours, 38,532 cycles
- Engine: Pwa PW123
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: AA4N103
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, AIRCREW NOTICED EMERGENCY LIGHTS AND ENGINE INTAKE BY-PASS DOOR LIGHTS FLICKERED.  ACFT WAS FERRIED.  GROUND MX CREW R & R THE 2413-K18 RELAY.  OPS CHECK WAS PERFORMED ON THE EMERGENCY LIGHTING SYS.  PERFORMANCE WAS SATISFACTORY.  ACFT RELEASED FOR TEST FLIGHT PURPOSES ONLY.  TEST FLIGHT CHECKED SATISFACTORY.  ACFT WAS RETURNED TO FLIGHT STATUS.
